# SDR AALA202106299012

- Difficulty date: June 27, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 14,271 hours, 5,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY FLIGHT ATTENDANT RIGHT HAND OUTBOARD FLASH LIGHT INOPERATIVE. REPLACED BATTERY PER AMM 25-64-00-200-802.
